# SDR AALA20170303014

- Difficulty date: March 3, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,222 hours, 39,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN LONGERON LOWER FASTENER AT LONGERON 24L AND STATION 200. REPAIRED LONGERON PER SRM 51-30-00.
